Square roots of elements with an unbounded spectrum
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 103-106
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1984_23_1_a9,
author = {\v{S}t\v{e}rbov\'a, Dina},
title = {Square roots of elements with an unbounded spectrum},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {103--106},
year = {1984},
volume = {23},
number = {1},
mrnumber = {837033},
zbl = {0603.46054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a9/}
}
TY - JOUR AU - Štěrbová, Dina TI - Square roots of elements with an unbounded spectrum JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1984 SP - 103 EP - 106 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a9/ LA - en ID - AUPO_1984_23_1_a9 ER -
Štěrbová, Dina. Square roots of elements with an unbounded spectrum. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 103-106. http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a9/